Advanced Search
Article Contents
Article Contents

Existence conditions for self-orthogonal negacyclic codes over finite fields

Abstract Related Papers Cited by
  • In this paper, we obtain necessary and sufficient conditions for the nonexistence of nonzero self-orthogonal negacyclic codes over a finite field, of length relatively prime to the characteristic of the underlying field.
    Mathematics Subject Classification: Primary: 11T71; Secondary: 94B15.


    \begin{equation} \\ \end{equation}
  • [1]

    G. K. Bakshi and M. Raka, Self-dual and self-orthogonal negacyclic codes of length $2p^n$ over a finite field, Finite Fields Appl., 19 (2013), 39-54.doi: 10.1016/j.ffa.2012.10.003.


    T. Blackford, Negacyclic duadic codes, Finite Fields Appl., 14 (2008), 930-943.doi: 10.1016/j.ffa.2008.05.004.


    I. F. Blake, S. Gao and R. C. Mullin, Explicit factorization of $X^{2^k}+1$ over $F_p$ with prime $p\equiv3 (mod 4)$, Appl. Algebra Engrg. Comm. Comput., 4 (1993), 89-94.doi: 10.1007/BF01386832.


    H. Q. Dinh, Repeated-root constacyclic codes of length $2p^s$, Finite Fields Appl., 18 (2012) 133-143.doi: 10.1016/j.ffa.2011.07.003.


    H. Q. Dinh, Structure of repeated-root constacyclic codes of length $3p^s$ and their duals, Discrete Math., 313 (2013), 983-991.doi: 10.1016/j.disc.2013.01.024.


    W. Fu and T. Feng, On self-orthogonal group ring codes, Designs Codes Crypt., 50 (2009), 203-214.doi: 10.1007/s10623-008-9224-4.


    W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl., 11 (2005), 451-490.doi: 10.1016/j.ffa.2005.05.012.


    W. C. Huffman and V. Pless, Fundamentals of Error-Correcting Codes, Cambridge University Press, Cambridge, 2003.


    Y. Jia, S. Ling and C. Xing, On self-dual cyclic codes over finite fields, IEEE Trans. Inf. Theory, 57 (2011), 2243-2251.doi: 10.1109/TIT.2010.2092415.


    X. Kai and S. Zhu, On cyclic self-dual codes, Appl. Algebra Engrg. Comm. Comput., 19 (2008), 509-525.doi: 10.1007/s00200-008-0086-9.


    L. Kathuria and M. Raka, Existence of cyclic self-orthogonal codes: a note on a result of Vera Pless, Adv. Math. Commun., 6 (2012), 499-503.doi: 10.3934/amc.2012.6.499.


    R. Lidl and H. Niederreiter, Finite Fields, Cambridge University Press, Cambridge, 2008.


    V. Pless, Cyclotomy and cyclic codes, the unreasonable effectiveness of number theory, in Proc. Sympos. Appl. Math., Amer. Math. Soc., 1992, 91-104.


    N. J. A. Sloane and J. G. Thompson, Cyclic self-dual codes, IEEE Trans. Inf. Theory, 29 (1983), 364-367.doi: 10.1109/TIT.1983.1056682.


    Z. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Publishing, 2003.


    W. Willems, A note on self-dual group codes, IEEE Trans. Inf. Theory, 48 (2002), 3107-3109.doi: 10.1109/TIT.2002.805076.

  • 加载中

Article Metrics

HTML views() PDF downloads(168) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint